Woke up alive today. That was the bad news. Oh, and there wasn’t any good news. I was almost hoping I would succumb to some medication complication in my sleep last night so I wouldn’t have to endure day three of Cymbalta withdrawal. My doctor has been tapering me off Cymbalta while steadily increasing a new drug for me, Zoloft. I was down to the low 30 mg tablets and then I ran out. It was planned to taper off but I hadn’t planned on heavy withdrawal symptoms and now have no pills left.
For the past 3 days, I have been feeling queasy, head achy, irritable and have been crying on and off most the day and night. Sometimes when I am crying, I can feel my heart ache because I am so sad and inconsolable. I can feel my depression gripping me tighter and tighter. My doctor is on vacation of course and the pharmacy has an old prescription for Cymbalta on hand but won’t give it to me because it is a different dosage. I left the grocery store in tears today, which is why I seldom venture out any more. It was all I could do to get up and drive myself there today and now I still am suffering from the same withdrawal effects.
I have been dealing with depression more than half my life but I am supposed to be treated for anxiety mostly these days. The anxiety is a relatively new event for me and one that has me at the end of my rope. I’ve been off work for so many months because of my anxiety. Work, that’s another story altogether.
After several failed attempts at returning to work (sat in work parking lot having panic attack after panic attack, unable to get in the door), I feel embarrassed , ashamed and weak. That is why my depression has come back full force in the past few months. I told myself that I would give this one more shot so we are changing all my meds and seeing if it helps. So far, meh!